Show simple item record

dc.contributor.authorLiu, Jian ( )
dc.date.accessioned2021-10-18T14:15:45Z
dc.date.available2021-10-18T14:15:45Z
dc.date.issued2019-01-29
dc.identifier.citationLiu, J. (2019). Existence of global solutions to Cauchy problems for bipolar Navier-Stokes-Poisson systems. Electronic Journal of Differential Equations, 2019(17), pp. 1-10.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/14665
dc.description.abstractIn this article, we consider the Cauchy problem for one-dimensional compressible bipolar Navier-Stokes-Poisson system with density-dependent viscosities. Under certain assumptions on the initial data, we prove the existence and uniqueness of a global strong solution.en_US
dc.formatText
dc.format.extent10 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2019, San Marcos, Texas: Texas State University and University of North Texas.
dc.subjectCauchy problemen_US
dc.subjectBipolar Navier-Stokes-Poisson systemen_US
dc.subjectGlobal strong solutionen_US
dc.titleExistence of global solutions to Cauchy problems for bipolar Navier-Stokes-Poisson systemsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record